# SDR 98ZZZX1022

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406ES
- Make and model: Cessna 172R
- Aircraft serial: 17280213
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Misinstalled
- Location: Lt Wing Tank
- Part time: 26 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

A FUEL HOSE WHICH CONNECTS THE LEFT WING TANK TO THE LEFT FUEL SUPPLY LINE AT THE WING ROOT WAS FOUND IMPROPERLY INSTALLED AND LEAKING.  THIS WAS DISCOVERED DURING A REGULAR OIL CHANGE WHEN A FUEL STAIN WAS NOTICED ON THE WING ROOT AND FUSELAGE.  FURTHER INVESTIGATION UNCOVERED THE SOURCE OF THE LEAK AS THE FUEL SUPPLY HOSE WHICH WAS INSTALLED WITH THE CLAMP AND HOSE END OUTBOARD OF THE BEAD OF THE TUBE.
